# SDR AWXA9800088

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 849029
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS ON A/C RIGHT AFT INOP.  RESET BATTERY, LIGHT OPS GOOD.
